| Model Number |
VP-760-X |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, one needle of the suture broke.It was reported that another suture had thread broken when tying the knot and lastly a third suture had needle detached when it should not.